Convergence properties of indefinite linear quadratic problems with receding horizon

H.L. Trentelman, J.M. Soethoudt

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

Samenvatting

In this paper we study the following question: given a finite dimensional linear system together with a finite horizon (possibly indefinite) quadratic cost functional, when does the corresponding optimal cost converge to the optimal cost of the corresponding infinite horizon problem, as the length of the horizon tends to infinity? For the case that the linear quadratic problems are regular we establish necessary and sufficient conditions for this convergence to hold.
Originele taal-2Engels
TitelRobust Control of Linear Systems and Nonlinear Control (Proceedings of the International Symposium on Mathematical Theory of Networks and Systems, MTNS-89, Amsterdam, The Netherlands, June 19-23, 1989)
RedacteurenM.A. Kaashoek
Plaats van productieBasel
UitgeverijBirkhäuser Verlag
Pagina's189-196
Volume2
ISBN van geprinte versie978-1-4612-8839-8
DOI's
StatusGepubliceerd - 1990

Publicatie series

NaamProgress in Systems and Control Theory
Volume4

    Vingerafdruk

Citeer dit

Trentelman, H. L., & Soethoudt, J. M. (1990). Convergence properties of indefinite linear quadratic problems with receding horizon. In M. A. Kaashoek (editor), Robust Control of Linear Systems and Nonlinear Control (Proceedings of the International Symposium on Mathematical Theory of Networks and Systems, MTNS-89, Amsterdam, The Netherlands, June 19-23, 1989) (Vol. 2, blz. 189-196). (Progress in Systems and Control Theory; Vol. 4). Basel: Birkhäuser Verlag. https://doi.org/10.1007/978-1-4612-4484-4_16